MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564621791
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that during a pulmonary vein isolation examination of a patient under general anesthesia, the patient had to be reanimated in the procedure, and the hemo monitoring was frozen.According to the customer, there was no live ecg monitoring in either the examination room or in the control room.Rebooting the box fixed the problem.
 
Additional Manufacturer Narrative
Section b event date was corrected.A philips field service engineer (fse) was dispatched to the customer's site to address the reported problem.The device evaluation was performed by the fse on the actual device involved in this complaint.According to service notes, the customer's reported problem could not be duplicated / replicated during the service call.The described disturbance (ecg failure when using defib) reported on 23-feb-2022 has not repeated since initially being reported and other similar procedures have successfully been carried out.In an effort to further assist the customer, it was recommended that staff attach the ecg electrodes as far as possible towards the extremities and away from the defibrillator during use.The device passed all functional testing and was returned to service.The device remains in use at the customer's facility.
 
Event or Problem Description
It was reported to philips that, during a pulmonary vein isolation (pvi) examination of a patient under general anesthesia, the patient had to be reanimated in the procedure, causing the hemodynamic monitoring to become unresponsive.Available information suggests that the patient's condition and/or procedure was one in which required the patient to be defibrillated.According to the customer, there was no live ecg monitoring in either the examination room or in the control room and a reboot of the system had to be performed to resolve the issue.Subsequent information received indicated that, it was not possible for staff to follow how the patient's ecg developed during the resuscitation.It was reported that comparable monitoring was not available, staff was able to use the monitor of the anesthesia unit until the flex cardio device was rebooted, but feel this did not offer a sufficient view for all users.Additional patient information was requested from the customer; however, none has been provided.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13839941
Report Number1051786-2022-00019
Device Sequence Number11763028
Product Code MWI
UDI-Device Identifier00884838084926
UDI-Public00884838084926
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564621791
Device Catalogue Number453564621791
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown